# SDR DALA1032049853

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND NR 2 ENGINE PYLON LOWER ATTACH ANGLE APPROX STA 1136 CRACKED. STOP DRILLED CRACK .25 AT EACH END IAW SRM 54-04, FIG 10, SHEET 2, HFEC INSPECTED STOP DRILL AREA IAW SPM 06-10-01.001 CRACK FOUND TO BE CONTAINED A2700 MAT ID FOR REPAIR ANGLE .050 CRES A286 PO 0540501 IAW SRM 54-04, FIG 10, SHEET 10 LOCATED FABRICATED & DRILLED REPAIR ANGLE IAW SRM 51-10-4 & 54-04 TREATED & PRIMED ANGEL IAW SRM 51-10-3. INSTALLED REPAIR ANGLE IAW SRM 51-30-5, 51-30-2, & 54-04 FIG 10.
